# SDR CALA2019060700907

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 72,046 hours, 15,499 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 # 2 ENG PYLON OUTBOARD ACCESS PANEL 446AR MISSING ON ARRIVEL... REF TO LOG#3397137( DF PER CDL 54D)...TOM MO
